# SDR SWIA201125942

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 22,125 hours, 18,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  (FLT 6615)  LUBED PAX DOOR CENTERING CAM.
